# SDR MWEA99373

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101577
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN FORWARD EDGE HAS 2 DENTS.  MTC FABRICATED AND INSTALLED DOUBLER SHIMS.
